On the numerical determination of correlation functions of the solution of systems of linear integro-differential equations with randomly perturbed right-hand side
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 328-338
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a16,
author = {M. V. Chaikovskii and L. A. Yanovich},
title = {On the numerical determination of correlation functions of the solution of systems of linear integro-differential equations with randomly perturbed right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {328--338},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a16/}
}
TY - JOUR AU - M. V. Chaikovskii AU - L. A. Yanovich TI - On the numerical determination of correlation functions of the solution of systems of linear integro-differential equations with randomly perturbed right-hand side JO - Differencialʹnye uravneniâ PY - 1987 SP - 328 EP - 338 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_2_a16/ LA - ru ID - DE_1987_23_2_a16 ER -
%0 Journal Article %A M. V. Chaikovskii %A L. A. Yanovich %T On the numerical determination of correlation functions of the solution of systems of linear integro-differential equations with randomly perturbed right-hand side %J Differencialʹnye uravneniâ %D 1987 %P 328-338 %V 23 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1987_23_2_a16/ %G ru %F DE_1987_23_2_a16
M. V. Chaikovskii; L. A. Yanovich. On the numerical determination of correlation functions of the solution of systems of linear integro-differential equations with randomly perturbed right-hand side. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 328-338. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a16/